# SDR 97ZZZX1045

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 4940 · APU Start/Ignition System
- Part: Housing
- Part number: 473682
- Condition: Defective
- Location: Apu Starter
- Component: Alidsignal, 5198022
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSIDE DIAMETER OF END BELL WHICH RECEIVES THE INSERT IS OVERSIZED BY .1245 INCH.  A BUSHING FABRICATED FROM WHAT APPEARS TO BE STEEL WAS FOUND INSTALLED IN PLACE OF THE REQUIRED OEM INSERT.  THIS IS CONTRARY TO THE OEM MANUAL.  ATA 49-20-08, PAGE 626, FIGURE 607.  HOUSING HAS BEEN REJECTED ALONG WITH FABRICATED BUSHINGS AT THIS FACILITY.
